# SDR MASA2011051102677

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,451 hours, 22,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDRAIL PIN AFT LANYARD BROKEN.  R2 LANYARD.
